MAUDE Adverse Event Report: Synthes GmbH HAND PIECE FOR BATTERY POWERED DRIVER; Instr,Surgical,Orthopedic,AC- Powered motor/access & attach

Synthes GmbH HAND PIECE FOR BATTERY POWERED DRIVER; Instr,Surgical,Orthopedic,AC- Powered motor/access & attach
Catalog Number 05.000.008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was found during routine testing that device stopped working.There was no patient involvement.It was reported that there was no further information regarding the issue.All available information has been disclosed.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: product investigation summary: service and repair evaluation: the customer reported that 05.000.008 it was found during routine testing that device stopped working.The repair technician reported that preventive maintenance was required; some components of the device were damaged, foreign substances were observed on the protector and on some parts of the device and motor, the motor provided insufficient power, and the electrical cable was discolored.The cause of the issue was user error.The item will be repaired, put through final inspection, and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.H3, h4, h6: device history record (dhr) review conducted: part # 05.000.008 synthes lot # 008549.Supplier lot # 008549.Release to warehouse date: 31 jan 2024.Expiration date; na.Supplier: (b)(4).No ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HAND PIECE FOR BATTERY POWERED DRIVER
Common Device Name
Instr,Surgical,Orthopedic,AC- Powered motor/access & attach
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50774506
Report Number8030965-2026-09375
Device Sequence Number21204423
Product Code HWE
UDI-Device Identifier10887587024585
UDI-Public(01)10887587024585(10)008549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.000.008
Device Lot Number008549
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown